# SDR ASAA9780109

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLT 383, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROW 27 AFT WERE INOPERATIVE.  REPAIRED CHAFED WIRES IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
